Volume 7, No 1 (2019)

A theoretical framework for two-parameter semigroups
Mohamed Akkouchi, Mohamed Houimdi and My. Hicham Lalaoui Rhali
Gulf J. Math. pp. 1-17
Retrieve article in: Full-Text PDF

Presentation matrices of torsion modules over polynomial rings
Mohammed Elhassani Charkani and Ahmed Najim
Gulf J. Math. pp. 18-28
Retrieve article in: Full-Text PDF

Cosine operator functions in R2
Ramiz Vugdalic and Sanela Halilovic
Gulf J. Math. pp. 29-44
Retrieve article in: Full-Text PDF

S-curvature of homogeneous Finsler space with special (α, β)-metric
Vanithalakshmi S M and Narasimhamurthy S K
Gulf J. Math. pp. 45-55
Retrieve article in: Full-Text PDF

On multiplicative generalized (α, β)-derivations in prime rings
Asma Ali, Ambreen Bano and Md. Hamidur Rahaman
Gulf J. Math. pp. 56-67
Retrieve article in: Full-Text PDF